MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570730
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was to be implanted in the bile duct for drainage and treatment of an obstruction during a stent implantation procedure performed on (b)(6) 2025.During the procedure, the stent was dislocated after release.The procedure was completed with another of the same device.No patient complications were reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Blocks b5 and h6 have been corrected.Block e1 initial reporter's address has been updated based on the additional information received on june 23, 2025.Block h11: a wallflex biliary stent and delivery system were received for analysis.Visual inspection of the returned device found the stent was fully deployed and expanded.The outer blue sheath was found kinked.No other damage was noted to the stent and delivery system.Product analysis did not confirm the reported event of stent partially deployed as the stent was returned fully deployed and expanded.The investigation concluded that the additional observed event of sheath kinked was most likely due to procedural factors such as excess of force or the manner as the device was handled and manipulated.There is insufficient information to determine the root cause of the reported failure.Therefore, a review and analysis of all available information indicated the most probable cause is no problem detected.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx partially covered stent was to be implanted in the bile duct for drainage and treatment of an obstruction during a stent implantation procedure performed on (b)(6) 2025 during the procedure, the stent was not fully deployed.The device was removed from the patient partially deployed on the delivery system.The procedure was completed with another of the same device.No patient complications were reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22290651
Report Number3005099803-2025-02682
Device Sequence Number12841842
Product Code FGE
UDI-Device Identifier08714729759324
UDI-Public(01)08714729759324(17)270123(10)35700180
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570730
Device Catalogue NumberM00570730
Device Lot Number0035700180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight70 KG